Differential and Integral Equations

Homoclinic solutions of quasiperiodic Lagrangian systems

M. L. Bertotti and S. V. Bolotin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider quasiperiodic positive definite Lagrangian systems and establish the existence of one or more solutions homoclinic (namely asymptotic as $t\to\pm\infty$) to a quasiperiodic solution. These results are obtained by means of a variational approach. An application is carried out to quasiperiodically perturbed Lagrangian systems.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1733-1760.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397754

Mathematical Reviews number (MathSciNet)
MR1347977

Zentralblatt MATH identifier
0827.34037

Subjects
Primary: 58F27
Secondary: 34C37: Homoclinic and heteroclinic solutions 58F05 58F15 70H35

Citation

Bertotti, M. L.; Bolotin, S. V. Homoclinic solutions of quasiperiodic Lagrangian systems. Differential Integral Equations 8 (1995), no. 7, 1733--1760. https://projecteuclid.org/euclid.die/1368397754


Export citation